MAUDE Adverse Event Report: CAREFUSION MICROBORE EXTENSION SET, IV CONNECTOR, T; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MICROBORE EXTENSION SET, IV CONNECTOR, T; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZXT9001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.Age: adult.No other patient information will be provided.This mdr is related to mdr: (b)(4).
 
Event or Problem Description
It was reported that t-connectors leaked twice from the distal valve.This resulted in a delay in care as a "different means to inject" had to be utilized.There was no patient harm.
 
Event or Problem Description
It was reported that t-connectors leaked twice from the distal valve.This resulted in a delay in care as a "different means to inject" had to be utilized.It was further confirmed during follow up, that there was no patient harm or impact as a result of this event.
 
Additional Manufacturer Narrative
Additional information added; d.10.The customer's report that the t-connectors leaked from the distal valve was not confirmed.Visual inspection of the associate samples noted no damage or any anomalies.Pressure testing confirmed leaking.Examination under magnification of the leaking maxzero connector observed a microchannel/scratch within its interior diameter.The cause of the leak was due to a microchannel/scratch within the interior diameter of the maxzero connector.The root cause of the microchannel, which creates a fluid path, is due to an equipment error during the inspection and testing process during final assembly of the maxzero component.The suspect set was not returned for investigation.

Brand Name
MICROBORE EXTENSION SET, IV CONNECTOR, T
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9466769
Report Number9616066-2019-03629
Device Sequence Number16910867
Product Code FPA
UDI-Device Identifier10885403240805
UDI-Public10885403240805
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2021
Device Model NumberMZXT9001
Device Catalogue NumberMZXT9001
Device Lot Number18057603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1